# SDR SIMA20130705003

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 22,069 hours, 18,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CAPTAIN'S FLASHLIGHT HOLDER WAS BROKEN.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT HOLDER IAW AMM 25-60-00. OPS CHECKED GOOD.  ACFT  RETURNED TO SERVICE.
